# SDR REXA97181

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2730 · Elevator Control System
- Part: Relay
- Part number: M835362024L
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S PITCH TRIM INOPERABLE.  REPLACED PITCH TRIM RELAY 17CC CHECKS GOOD.  (X)
